# SDR ASMF201409008

- Difficulty date: August 22, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 30,048 hours, 15,607 cycles
- System (JASC): 2760 · Drag Control System
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKE OFF AT 60 KNOTS, DUE TO CONFIGURATION ALARM WAS SHOWED.  PERFORMED BITE TO PSEU IAW AMM 32-09-10, DETECTING THE SPOILER LEVER FAILED.  THE SPOILER LEVER MECHANISM WAS LUBRICATED & ADJUSTED IAW AMM 27-60-00 & THE FIM 27-67 TASK 807-808 WAS PERFORMED, NO FAILURE WAS FOUND, ALL CORRECT.  THE HIGH ENERGY STOP INSPECTION WAS NOT NECESSARY DUE TO THE MAXIMUM GROSS WEIGHT 67,131 KG & BRAKES ON SPEED 110 KNOTS WERE NOT EXCEEDED IAW MM 05-51-07.
